PIOTR SZEWCZAK
  1. Abstract colorings, games and ultrafilters, artykuł złożony do publikacji
  2. Null sets and combinatorial covering properties (with T. Weiss)
    artykuł przyjęty do publikacji w The Journal of Symbolic Logic
    doi: 10.1017/jsl.2021.51 (arXiv)
  3. Finite powers and products of Menger sets
    (współautorzy B. Tsaban i L. Zdomskyy)
    Fundamenta Mathematicae 253 (2021), 257 - 275
    doi: 10.4064/fm896-4-2020 (arXiv)
  4. Unbounded towers and products (współautor M. Włudecka),
    Annals of Pure and Applied Logic 172 (2021), 102900
    doi: 10.1016/j.apal.2020.102900 (arXiv)
  5. A classification of the cofinal structures of precompacta
    (współautorzy A. Eshed, M. Ferrer, S. Hernández, B. Tsaban)
    Annals of Pure and Applied Logic 171 (2020), 102810
    doi: 10.1016/j.apal.2020.102810 (arXiv)
  6. Conceptual proofs of the Menger and Rothberger games (współautor B. Tsaban)
    Topology and its Applications 272 (2020), 107048
    doi: 10.1016/j.topol.2019.107048 (arXiv)
  7. Strongly sequentially separable function spaces, via selection principles (współautorzy A. Osipov i B. Tsaban)
    Topology and its Applications 270 (2020), 106942
    doi: 10.1016/j.topol.2019.106942 (arXiv)
  8. Products of Luzin-type sets with combinatorial properties
    (współautor G. Wiśniewski)
    Topology and its Applications 264 (2019), 420-433
    doi: 10.1016/j.topol.2019.05.015 (arXiv)
  9. Products of general Menger spaces (współautor B. Tsaban)
    Topology and its Applications 255 (2019), 41-55
    doi: 10.1016/j.topol.2019.01.005 (arXiv)
  10. The Haar measure problem (współautorzy A. Przeździecki i B. Tsaban)
    Proceedings of the American Mathematical Society 147 (2019), 1051-1057
    doi: 10.1090/proc/14221 (arXiv)
  11. Productivity of paracompactness and closed images of real GO-spaces
    Topology and its Applications 222 (2017), 254-273
    doi: 10.1016/j.topol.2017.03.001
  12. Products of Menger spaces: a combinatorial approach (współautor B. Tsaban)
    Annals of Pure and Applied Logic 168 (2017), 1-18
    doi: 10.1016/j.apal.2016.08.002 (arXiv)
  13. Productivity of paracompactness in the class of the first-countable GO-spaces with certain dense subsets
    Topology and its Applications 165 (2014), 39-49
    doi: 10.1016/j.topol.2014.01.008
  14. Productivity of paracompactness in the class of GO-spaces (współautor K. Alster)
    Topology and its Applications 160 (2013), 2183-2195
    doi: 10.1016/j.topol.2013.09.002
  15. Some remarks on a game of Telgarsky
    Topology and its Applications 158 (2011), 177-182
    doi: 10.1016/j.topol.2010.10.011